# SDR SWAA2021062924087

- Difficulty date: October 16, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND AFT SCUFF PLATE CORNER CASTINGS CRACKED / REPLACED FWD AND AFT CORNER SCUFF PLATE OF AFT CARGO INSTALLATION ON TASK CARD J753-721-00-01
